# SDR REXA2013092901927

- Difficulty date: September 29, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 14,840 hours, 9,362 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 SLAT IS CHAFED ON INBD AND INBD LOWER T/E.  REPAIRED RT WING NR 2 SLAT ON INBD AND INBD LOWER T/ IAW EO R57162.
